# SDR TWRA96243

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND FLOOR EMERGENCY LIGHT INOP AT 4H, 42C, 45C AND 50 C.  REPLACED LENS AND BULB.  OPS CHECKED NORMAL AS PER MM 33-51-00 PG 501.  (M)
